MathSciNet Relay Station
MathSciNet bibliographic data
MR1934200 35J60 (31B10 35J25 42B20 46E35)
Dindoš, Martin; Mitrea, Marius Semilinear Poisson problems in Sobolev-Besov spaces on Lipschitz domains. Publ. Mat. 46 (2002), no. 2, 353–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement